# SDR 96ZZZX4645

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82HH
- Make and model: Bell 206B
- Aircraft serial: 4337
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axel
- Condition: Mismanufactured
- Location: Pin Hole
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED THAT GROUND HANDLING WHEELS WERE UNABLE TO LOCK BECAUSE MISALIGNMENT AT AXEL PIN HOLE.  RESHIMMED TO CORRECT PROBLEM.
